Citations of

William Y.C. Chen and J. D. Louck, The factorial Schur function, J. Math. Phys., 34 (1993) 4144-4160.


  1. D. Bump, P.J. McNamara and M. Nakasuji, Factorial Schur Functions and the Yang-Baxter Equation, arXiv:1108.3081v1.

  2. J.B. Conrey, D.W. Farmer and J.P. Keating, Lower order terms in the full moment conjecture for the Riemann zeta function, J. Number Theory 128(2008) 1516-1554.

  3. W.Y.C. Chen, B.Q. Li and J.D. Louck, The Flagged Double Schur Function, J. Algebr. Comb. 15(2002) 7-26.

  4. W.Y.C. Chen and A.L.B. Yang, Stanley's zrank problem on skew partitions, arXiv:math/0509181.

  5. I. Goulden and A.M. Hamel, Shift operators and factorial symmetric functions J. Combin. Theory Ser. A, 69(1995) 51-60.

  6. S. Hecker and G.C. Rota, Essays on the Future: In Honor of Nick Metropolis, Springer Science & Business Media, 2013.

  7. D. Heilman, Combinatorial aspects of generalizations of Schur functions, Ph.D thesis, Drexel University, 2013.

  8. A.M. Hamel and R.C. King, Tokuyama's Identity for Factorial Schur P and Q Functions, 22(2015) #P2.42.

  9. A. M. Hamel and R. C. King, Factorial characters of some classical Lie groups, arXiv:1607.06982.

  10. J. Hyman, W.Beyer, J. Louck and N. Metropolis, Development of the applied mathematics originating from the group theory of physical and mathematical problems, OSTI, 1996.

  11. M. Itoh, Schur type functions associated with polynomial sequences of binomial type, Sel. math., New ser. 14(2009) 247-274.

  12. T. Ikeda, Schubert classes in the equivariant cohomology of the Lagrangian Grassmannian, Adv. Math. 215(2007) 1-23.

  13. D. Jou, J. Casas-Vázquez and G. Lebon, Extended irreversible thermodynamics revisited (1988-98), Rep. Prog. Phys. 62(1999) 1035--1142.

  14. V. Kreiman, Equivariant Littlewood-Richardson skew tableaux, Trans. Amer. Math. Soc. 362(2010) 2589-2617.

  15. J.P.S. Kung, Pfaffian Structures and Critical Problems in Finite Symplectic Spaces, Ann. Comb. 1(1997) 159-172.

  16. J.P.S. Kung, Differential Symmetric Functions, Ann. Comb. 4(2000) 285-297.

  17. V. Kreiman, Products of Factorial Schur Functions, Electron J. Combin. 15(2008) #R84.

  18. C.Y. Ku and K.B. Wong, Solving the Ku–Wales conjecture on the eigenvalues of the derangement graph, European J. Combin. 34(2013) 941-956.

  19. A. Lascoux, Notes on Interpolation in one and several variables, http://phalanstere.univ-mlv.fr/~al/pub_engl.html.

  20. J.D. Louck, Unitary symmetry, combinatorics, and special functions, OSTI, 1996.

  21. J.D. Louck, The Future of Quantum Theory of Angular Momentum, Essays on the Future, Discrete Mathematics and Combinatorics177-207.

  22. J.D. Louck, Unitary Group Theory and the Discovery of the Factorial Schur Functions, Ann. Comb. 4(2000) 413-432.

  23. M. A. Méndez, Umbral Shifts and Symmetric Functions of Schur Type, Mathematical Essays in honor of Gian-Carlo Rota, Volume 161 of the series Progress in Mathematics, pp 285-303 .

  24. R. Miyaura and A. Mukaihira, Factorial-type Schur functions, orthogonal rational functions, and discrete dressing chains, J. Math. Phys. 57(2016).

  25. L.C. Mihalcea, Giambelli formulae for the equivariant quantum cohomology of the Grassmannian, Trans. Amer. Math. Soc. 360(2008) 2285-2301.

  26. L.C. Mihalcea, Polynomial representatives for the Schubert classes in the equivariant (quantum) cohomology of the Grassmannian, arXiv:math/0506335v1 .

  27. A. Molev, Factorial Supersymmetric Schur Functions and Super Capelli Identities, Amer. Math. Soc. Transl. Ser. 2(1997) 109-137.

  28. A. Mukaihira, Factorial-type Schur functions and the discrete KP equation, J. Phys. A: Math. Theor. 45 (2012).

  29. A. Okounkov, G. Olshanski, Shifted Schur Functions, arXiv:q-alg/9605042v1.

  30. A. Okounkov, Quantum immanants and higher Capelli identities, Transform. Groups 1(1996) 99-126.

  31. G. Olshanski, A. Regev and A. Vershik, Frobenius-Schur functions. In: Studies in Memory of Issai Schur, Progr. Math. 210(2003) 251-299.

  32. G. Olshanski, A. Regev and A. Vershik, Frobenius-Schur functions: summary of results, arXiv:math/0003031v1.

  33. P. Renteln, On the spectrum of the derangement graph, Electron. J. Combin. 14(2007) #R82.

back to homepage